# SDR YENA2021091000566

- Difficulty date: September 6, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 69,438 hours, 24,722 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 939, JFK-SJD. STRONG OIL ODOR ON A/C FIRST ASSITANCE FAS REPORTED SLIGHT ON DESCENT BUT EXTREMELY STRONG ON GROUND ( APU SYSTEM ); PERFORMED INFO NOTICE 2017-T015I  AND PLACED APU ON MEL 49-10-01A CAT C.MX4 UPDATED.PLCARD INSTALLED. OPEN
